Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight
Matematičeskie zametki, Tome 84 (2008) no. 1, pp. 136-138
Cet article a éte moissonné depuis la source Math-Net.Ru
Mots-clés :
Sturm–Liouville problem
Keywords: best approximation, Hilbert space, Bessel function, modulus of continuity, Fourier series.
Keywords: best approximation, Hilbert space, Bessel function, modulus of continuity, Fourier series.
@article{MZM_2008_84_1_a11,
author = {V. I. Ivanov and D. V. Chertova and Liu Yongping},
title = {Jackson {Theorem} in the {Space} $L_2$ on the {Interval} $[-1,1]$ with {Power-Law} {Weight}},
journal = {Matemati\v{c}eskie zametki},
pages = {136--138},
year = {2008},
volume = {84},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2008_84_1_a11/}
}
TY - JOUR AU - V. I. Ivanov AU - D. V. Chertova AU - Liu Yongping TI - Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight JO - Matematičeskie zametki PY - 2008 SP - 136 EP - 138 VL - 84 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_2008_84_1_a11/ LA - ru ID - MZM_2008_84_1_a11 ER -
V. I. Ivanov; D. V. Chertova; Liu Yongping. Jackson Theorem in the Space $L_2$ on the Interval $[-1,1]$ with Power-Law Weight. Matematičeskie zametki, Tome 84 (2008) no. 1, pp. 136-138. http://geodesic.mathdoc.fr/item/MZM_2008_84_1_a11/
[1] V. A. Abilov, F. V. Abilova, Izv. vuzov. Ser. matem., 2001, no. 8, 3–9 | MR | Zbl
[2] Li Iong Ping, Trudy Mezhdunarodnoi letnei matematicheskoi shkoly S. B. Stechkina po teorii funktsii, Izd-vo TulGU, Tula, 2007, 180–190
[3] D. V. Chertova, Trudy Mezhdunarodnoi letnei matematicheskoi shkoly S. B. Stechkina po teorii funktsii, Izd-vo TulGU, Tula, 2007, 160–161
[4] B. M. Levitan, Teoriya operatorov obobschennogo sdviga, Nauka, M., 1973 | MR | Zbl
[5] N. I. Chernykh, Priblizhenie funktsii v srednem, Tr. MIAN, 88, 1967, 71–74 | MR | Zbl